MathSciNet Relay Station
MathSciNet bibliographic data
MR2248494 39A11 (37E05)
Dehghan, Mehdi; Mazrooei-Sebdani, Reza Dynamics of a higher-order rational difference equation. Appl. Math. Comput. 178 (2006), no. 2, 345–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement